# SDR SWAA2018032820781

- Difficulty date: March 7, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 54,944 hours, 32,297 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2600
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FRAME CRACKED AT BS 727, WL 200.   REPAIRED THE FRAME IAW EA.
